Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Abdominal pain, lymph node swelling, muscular pain, painkiller causes gastritis

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1996
Answered : 123 Questions
since last 5-6 days there is pain in my right thing and abdomen joint at front side.when i bend down at certain point it gives pain than its ok.i had shown to orthopadic here and he told me that it might be swelling on lymph node and its muscular pain and nothing to worry.when i take pain killers it gives me gastritis, pl advice me.
Posted Tue, 17 Apr 2012 in Abdominal Pain
Answered by Dr. S S Soni 1 hour later

It seems your problem has nothing to do with muscle or joint, you should consult a gastroenterologist/urologist.

Probably you need a good abdominal examination and if necessary an Ultrasound of the abdomen to determine the true nature of the pain.

Since pain in front of abdomen & radiating to testis it won't be due to muscle pull or any spine pathology & You are also complaining of gastritis.

Hope I have answered your query, I will be available to answer your follow up queries.

Dr S S Soni
Above answer was peer-reviewed by
Follow-up: Abdominal pain, lymph node swelling, muscular pain, painkiller causes gastritis 10 hours later
I have consulted a surgeon and his diagnosis was hydrocele.he also told me that there is hurry for operation.and the pain is on the harder surface of thigh.and only on right side. but i will show to a gastro.can i give hot fermantation on it?
Answered by Dr. S S Soni 13 hours later

Now you have told the right complaint the "Hydrocele". You should get it operated as soon as possible & all of your complaint will resolve.

You won't need to consult gastroenterologist once you get operated. Hot fomentation does not help at all.

Wish you Good Health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor